• May 27, 2016 News!The submission for Special Issue is officially open now!   [Click]
  • May 03, 2016 News!Vol.6, No.6 has been indexed by EI (Inspec).   [Click]
  • Mar 17, 2017 News!Vol.9, No.2 has been published with online version. 13 peer reviewed articles from 4 specific areas are published in this issue.   [Click]
General Information
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(1): 43-50 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.423

Motion Estimation of Videos-Objects by Finite Elements Mesh-Size

M. Ettaouil and F. Belhabib

Abstract—In this paper, we present an approach for motion estimate adopted by standards actual videos. The proposed method consists modeling the considered domain in form of a structure of mesh-size using the finite elements method. Basing on the object of interest via the finite elements. Then, the obtained mesh is used in order follow-up of objects deformation. It is a question of determining the deformation of an object nets, from one image to another. For that we used the algorithm allowing following a deformable plane object. On the one hand, we improve its performance, and then we study the optimization of the error function by mesh simplification of our model, among the different triangular meshes associated with images references. At the end of this work, we present the simulation results.

Index Terms—Mesh-size, finite elements method, adaptive mesh-size, mesh deformable object, optimization of the error, object videos, interpolation.

Authors are with the Faculty of science and Technology of Fez, university Sidi Mohammed ben Abdelah; Box 2202, Fez, MORROCO (e-mail: mohamedettaouil@yahoo.fr; e-mail: F.BELHABIB@yahoo.fr).


Cite: M. Ettaouil and F. Belhabib, "Motion Estimation of Videos-Objects by Finite Elements Mesh-Size," International Journal of Computer Theory and Engineering vol. 4, no. 1, pp. 43-50, 2012.

Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com